# SDR CA030923009

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 61,924 hours
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 65,308 hours, 51,452 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE LOOKING AT FUSELAGE ON THE LT SIDE,THE TECHNICIAN WAS QUESTIONNING WHAT SEEM TO BE A SCRATCH MARK. AFTER FURTHER INVESTIGATION AND INTERIOR LINING REMOVAL,IT WAS DISCOVERED THAT THE SCRATCH WASINDEED A CRACK IN THE FUSELAGE LOCATED AT FUSELAGE STA 771, BETWEN STRINGER 16L AND 17L.THE CRACK WAS 2 INCHES LONG,BETWEEN STA 771 AND STA 773 ABOVE FLOOR LEVEL. CRACK WAS REPAIRED USING 737 SRM.
